# SDR USAA2015040100007

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 20,128 hours, 6,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS NOTED FUEL & CHEMICAL SMELL THROUGHOUT CABIN SHORTLY AFTER LANDING.  COMPLIED WITH CABIN AIR QUALITY CHECK CARD 26L00021001.  NO ODORS NOTED AFTER ENG RUN & ACFT RETURNED TO SERVICE.
